Doctor insights on:
Can A Few Hours Of Exercise Make Your Labyrinthitis Feel Better
Exercise Or Physical Activity (Definition)
Exercise is a physical activity that is completed to maintain or improve health. Benefits of exercise include weight maintenance, improving mood, increasing energy, preventing or controlling chronic diseases, promoting better sleeping, and improving sex life and libido. ...Read more
I have the virus Labyrinthitis. Is it safe to exercise with this virus? Running? Swimming? Stationary bike? I don't want to make it worse. Thank you!
Be aware: There are many different viruses that cause Labyrinthitis like herpes viruses, influenza, measles, rubella, mumps, polio, hepatitis, Epstein-Barr (mono) and more. When you can start exercising really depends on your symptoms and the severity of your symptoms. Even if your symptoms are mild, you'd probably want to minimize heavy motion dependent exercise and ease into your chosen form of exercise. ...Read more
Does labyrinthitis and/or anxiety make you forget things? Like, you just woke up and ate but feel it was hours ago. Does it affect your memory
Anxiety and Memory: Anxiety can definitely impact memory. Anxiety is typically our body's way of preparing a person to manage a threat. When this occurs our body activates its "fight or flight" response to save our life if we were in eminent danger. When activation occurs without an immediate threat, it is called anxiety. Fear thoughts r great when facing danger. Not so good when not and this can impact memory. ...Read moreSee 1 more doctor answer
I took an ativan (lorazepam) for my dizziness from labyrinthitis and anxiety attack last night, only got a few hours sleep if that. If I get anxious and take another ativan (lorazepam) will it knock me out I can't sleep yet?
Not a good idea: Chasing symptoms with Ativan/lorazepam is a bad idea. Settle yourself in a dark, relaxing place, practice your deep breathing/meditations, and you should fall asleep. Your anxiety will be less when you wake up. Ativan (all benzodiazepines) are terribly addicting. You should avoid them, managing your anxiety with non-drug methods mentioned above. If meds absolutely needed, safer ones available ...Read moreSee 1 more doctor answer
Inflammation: The suffix "itis" on the end of words means inflammation. The labyrinth is a structure in the region of the middle ear which helps you to maintain your balance. When it becomes inflamed (by infectious or other causes) you may have severe dizziness with nausea and vomiting resulting. Usually resolves spontaneously but u may be quite ill for a while. ...Read more
Inner ear?: An inner ear infection is characterized by severe vertigo and nerve deafness. The vertigo may last a few days to 2-3 weeks and followed by imbalance. Depending on the cause it may take up to a year for the imbalance and hearing loss to stabilize. Early activity and balance retraining hasten improvement of symptoms. ...Read moreSee 1 more doctor answer
Viral illness: "labyrinthitis" typically refers to an acute inner ear condition associated with vertigo and often secondary nausea and/or vomiting. The most severe symptoms last 1-3 days but dysequilibrium may persist for several additional weeks. It is thought to be associated with a viral illness. ...Read more
Not many: Labyrinthitis is the name given to the inflammation of the labyrinth which is the balance portion of the hearing (acoustic)nerve. The main symptoms are vertigo (dizziness with a sense of rotation) nausea and vomiting secondary to that and balance problems. Hearing is not affected. ...Read more
Nothing: Diuretics, pills that make you pee and lose salt, are used for menieres disease, a particular disease causing recurrent dizzy spells. Labyrinthitis is one severe dizzy spell lasting days, with or without hearing loss. I can think of no reason to use a diuretic for labyrinthitis. Early on valium or Meclizine are used for severe vertigo spells. See an ent. ...Read moreSee 1 more doctor answer
Dizziness: Labyrinthitis is inflammation of the inner ear, which controls balance. It is often caused by a virus and is typically self-limiting. You'll be dizzy for a few days but it should get better soon. With any sudden onset of dizziness, you need to see your doctor right away to make sure it's not something more serious. ...Read more
Depends: Depending on the underlying diagnosis/condition that is causing your labrynthitis, the time frame of resolution will be different. Usually viral issues are the most common and will resolve in a week or so. Medications may help decrease the time frame to resolution as well of course. Best wishes. ...Read more
- Talk to a doctor online
- How to make your period go away for a few hours?
- How to stop your period for a few hours?
- Can indegestion come after few hours after eating?
- Can stopping exercise make your period late?
- Does gelatin and water really delay your period a few hours?
- Can i smoke weed few hours before abortion surgery?
- Can i safely use two fleet enemas within a few hours?
- Can you take tylenol a few hours before a flu shot?
- How to make your stomach feel better?